# SDR UALA08111304351A

- Difficulty date: October 23, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 43,064 hours, 31,284 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Module
- Part number: 6937307149
- Condition: Faulty
- Location: Eng Fire Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE HANDLE DOES NOT ILLUMINATE DURING FIRE TEST.  *S/D*  NR 2 ENG FIRE TEST INOP BOTH "A" AND "B" TEST FAIL.  FOUND TERM LUG (CORE B-LOOP) UPPER RT BAD, REPLACED SAME.  CTR CORE OF DET TO SHELL, A RES INFINITE, B 20 MEG, SHOULD BE MIN OF 40 MEG, REPLACED ENG CORE B LOOP DET (M1122), TEST OK.  REPLACED FIRE CONTROL MODULE.  QUICK CHECK OF ENG 2 FIRE LOOPS SHOWED NO OBVIOUS PROBLEMS.  CLEANED AND CHECKED THE ENG 2 PYLON DISCONNECT.  REPEATED FIRE TEST NUMEROUS TIMES WITH OLD PANEL AND NEW PANEL AND WAS NEVER ABLE TO DUPLICATE ANY FAULTS.
